Feb 18, 2014
Is it safe to stop testosterone shots abruptly?
| Response from Mr. Vergel
It would not kill you but your hormonal HPT axis may be shut down for a few weeks. You may feel symptoms of hypogonadism (fatigue, sexual dysfunction and others) while your testosterone comes back up.
More on testosterone here: Men's Health Forum
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Treatments Can You Get For Hpv In Your Mouth?
- What Is The Difference Between Herpes And Shingles?
- What Happens When You Get Shingles In Your Eye?
- What Are Your Chances Of Getting Herpes If You Have Sex With Someone That Has It?
- Ways To Contract Genital Herpes
- How To Tell A Partner You Have Genital Warts?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.